# SDR 2013FA0000151

- Difficulty date: January 21, 2013
- Submitted: March 7, 2013
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 1,960 hours, 1,682 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bolt
- Condition: Seized
- Location: Apu Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT APU MOUNT LINK, BOTTOM ROD END AND BOLT SHOWING SIGNS OF CORROSION. FOUND BOLT SEIZED WITH ROD END BEARING, USE KROIL, AND HEAT GUN TRIED TO REMOVE BOLT SEVERAL TIMES WITH NO SUCCESS.  CONTINUED USING KROIL AND USED C-CLAMP TO LOOSEN BOLT, BROKE C CLAMP.  CONTINUED TRYING WITH NEW C-CLAMP WITH NO SUCCESS. CONTINUED USING KROIL HEAT GUN AND QUICK FREEZE AND FINALLY USED A RIVET GUN AND REMOVED BOLT FROM ROD END. CLEANED AREA, CORROSION AND KROIL.  REPLACED ROD END, NUT AND WASHER.  INSTALLED AFT APU MOUNT ROD ASSY, IAW MM, CHAPTER 49-10-00, REV 34.  LEAK AND OPS CHECK IGNITER AND FUEL SUPPLY LINE THAT DISCONNECTED DURING REMOVAL OF THE BOLT.  INSTALLED ROD END PN S1820-4; NUT PN MS21043-4; BOLT PN AN4C10A AND NUT PN AN316C4R.
